# SDR USAA061246

- Difficulty date: October 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP CRACKED, BS 328 BL 0.  REMOVED CRACKED STRAP AND INSTALLED NEW ONE, IAW SRM 51-10-02, DEFECT SIZE: 1.50".
